# SDR AALA201710069010

- Difficulty date: October 5, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 26,868 hours, 10,618 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: AR904211
- Condition: Overheated
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

RIGHT AFT LAVATORY WATER HEATER OVERHEATED, CAUSING THE LAVATORY SMOKE DETECTOR TO GO OFF.  WATER WAS TURNED OFF.   REMOVED AND REPLACED THE WATER HEATER IAW AMM 38-13-01.  LEAK AND OPS CHECKED GOOD.
